A note on modular equations of signature 2 and their evaluations

Kumar, Srivatsa B R and Rathie, Arjun Kumar and Udupa, Sayinath and Shruthi, . (2022) A note on modular equations of signature 2 and their evaluations. Communications of the Korean Mathematical Society, 37 (1). pp. 31-44. ISSN 1225-1763

[img] PDF
15058.pdf - Published Version
Restricted to Registered users only

Download (425kB) | Request a copy
Official URL: http://koreascience.or.kr/article/JAKO202208258874...

Abstract

In his notebooks, Srinivasa Ramanujan recorded several mod�ular equations that are useful in the computation of class invariants, con�tinued fractions and the values of theta functions. In this paper, we prove some new modular equations of signature 2 by well-known and useful theta function identities of composite degrees. Further, as an application of this, we evaluate theta function identities

Item Type: Article
Uncontrolled Keywords: Modular equations; theta functions
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 12 Jul 2022 04:16
Last Modified: 12 Jul 2022 04:16
URI: http://eprints.manipal.edu/id/eprint/158884

Actions (login required)

View Item View Item